# SDR CA090309002

- Difficulty date: February 26, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 2,607 hours
- Engine: Allsn 250C20J
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206062101101
- Condition: Corroded
- Location: Engine
- Part time: 2,665 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLIANCE OF TB206-89-129 (REMOVAL OF ENGINE MOUNT LEG CLAMSHELL DAMPERS), IT WAS NOTICED AFTER THE REMOVAL OF THE CLAMSHELL DAMPERS AND THEIR PACKING MATERIAL, EXTREME CORROSION WAS FORMING UNDER THE PRIMER, WHICH WAS FOUND TO BE BEYOND LIMITS. ALL 6 ENGINE LEGS WERE FOUND TO BE CORRODED OR DAMAGED BEYOND LIMITS. LEGS P/N 206-062-101-101, 206-062-103-018, AND 206-062-102-013 WERE FOUND TO HAVE CORROSION BEYOND LIMITS. LEGS P/N 206-062-102-013 (2EA) TO THE ENGINE MOUNT ATTACHMENTS WERE FOUND WORN BEYOND LIMITS. THIS WAS DUE TO THE ENG MOUNTS NOT BEING INSTALLED PROPERLY, IN A PREVIOUS MX ACTIVITY, WHICH ALLOWED THE MOUNT TO BECOME LOOSE IN THE BUSHING BORES. LEG P/N 206-062-103-017 WAS FOUND TO BE DAMAGED BEYOND LIMITS CAUSED BY INCORRECT INSTALLATION CARRIED OUT ON A PREVIOUS INSTALLATION. LEG P/N 206-062-101-102 WAS FOUND TO HAVE DAMAGE BEYOND LIMITS, CAUSED BY THE CLAMSHELL CONTACTING THE ENGINE LEG. THIS DAMAGE ON 5 OF THE LEGS WOULD NOT BE FOUND IF THE TECH BULLETIN HAD NOT BEEN CARRIED OUT. THERE IS NO SCHEDULE MX REQUIRED BY THE MFG ON THE ENG LEG ASSY`S, AS FAR AS REMOVING THE CLAMSHELLS.
